On the canonical ring of algebraic varieties
Compositio Mathematica, Tome 43 (1981) no. 3, p. 365-385
@article{CM_1981__43_3_365_0,
     author = {Wilson, P. M. H.},
     title = {On the canonical ring of algebraic varieties},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     pages = {365-385},
     zbl = {0459.14006},
     mrnumber = {632435},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_365_0}
}
Wilson, P. M. H. On the canonical ring of algebraic varieties. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 365-385. http://www.numdam.org/item/CM_1981__43_3_365_0/

[1] M.F. Atiyah: Some examples of complex manifolds. Bonn Math. Schriften 6 (1958). | MR 105718 | Zbl 0080.37502

[2] E. Bombieri: Canonical models of surfaces of general type. Publ. IHES. 42 (1973) 447-495. | Numdam | MR 318163 | Zbl 0259.14005

[3] J.E. Goodman: Affine open subsets of algebraic varieties and ample divisors. Ann. of Math. 89 (1969) 160-183. | MR 242843 | Zbl 0159.50504

[4] H. Grauert and O. Riemenschneider: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones math. 11 (1970) 263-292. | MR 302938 | Zbl 0202.07602

[5] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics 156. Berlin, Heidelberg, New York: Springer 1977. | MR 282977 | Zbl 0208.48901

[6] H. Hironaka: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math. 79 (1964) 109-326. | MR 199184 | Zbl 0122.38603

[7] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan 23 (1971) 356-373. | MR 285531 | Zbl 0212.53802

[8] Y. Kawamata: On the classification of non-complete algebraic surfaces. Proc. Summer Meeting on Algebraic Geometry, Copenhagen 1978, pages 215-232. Lecture Notes in Mathematics 732. Berlin, Heidelberg, New York: Springer 1979. | MR 555700 | Zbl 0407.14012

[9] S.L. Kleiman: Towards a numerical theory of ampleness. Ann. of Math. 84 (1966) 293-344. | MR 206009 | Zbl 0146.17001

[10] S. Mori: Threefolds whose canonical bundles are not numerically effective. Proc. Nat. Acad. Sci. USA 77 (1980) 3125-3126. | MR 574383 | Zbl 0434.14022

[11] D. Mumford: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. IHES 9 (1961) 5-22. | Numdam | MR 153682 | Zbl 0108.16801

[12] H. Popp: Moduli theory and classification theory of algebraic varieties. Lecture Notes in Mathematics 620. Berlin, Héidelberg, New York: Springer 1977. | MR 466143 | Zbl 0359.14005

[13] C.P. Ramanujam: Supplement to the article "Remarks on the Kodaira Vanishing Theorem". J. Indian Math. Soc. 38 (1974) 121-124. | MR 393048 | Zbl 0368.14005

[14] M.A. Reid: Canonical 3-folds; to appear in: Journées de Géométrie Algébrique, Juillet 1979, edited by A. Beauville. Sijthoff & Noordhoff 1980. | MR 605332 | Zbl 0451.14014

[15] K. Ueno: On the pluricanonical systems on algebraic manifolds. Math. Ann 216 (1975) 173-179. | MR 402130 | Zbl 0293.14003

[16] P.M.H. Wilson: The behaviour of the plurigenera of surfaces under algebraic smooth deformations. Inventiones math. 47 (1978) 289-299. | MR 501373 | Zbl 0371.14017

[17] P.M.H. Wilson: The arithmetic plurigenera of surfaces. Math. Proc. Camb. Phil. Soc. 85 (1979) 25-31. | MR 510396 | Zbl 0377.14007

[18] P.M.H. Wilson: On complex algebraic varieties of general type; to appear in: Proceedings of conference on Algebraic Geometry, Rome 1979. Symposia Math. XXIV. | MR 619240 | Zbl 0462.14010

[19] O. Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. of Math. 76 (1962) 560-615. | MR 141668 | Zbl 0124.37001